# SDR JJBA365PH331363

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,418 hours, 38,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY EXIT SIGN ABOVE GALLEY AT ROW 1 IS NOT WORKING.  MX CREW TESTED SWITCH AND OPS CHECK WAS SATISFACTORY.
